# SDR SWAA2024100929496

- Difficulty date: August 23, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT CEILING EXIT LIGHT ON AFT GALLEY AREA (1 EA) AT PASSENGER CABIN 2024-528375<[01] REPLACED AFT CEILING EXIT LIGHT ON AFT GALLEY AREA (1 EA) AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(6)(C) THRU 3.C.(6)(E);[02] CORRECTED STEP 1  REPLACED AFT CEILING EXIT LIGHT ON AFT GALLEY AREA (1 EA) AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(6)(C) THRU 3.C.(6)(E). THE OPERATIONAL TEST IS DOCUMENTED ON TTG8Q00CWN3Q;[03] REPLACED AFT CEILING EXIT LIGHT ON AFT GALLEY AREA (1 EA) AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(6)(C) THRU 3.C.(6)(E). THE OPERATIONAL TEST IS DOCUMENTED ON TTG8Q00CWN3Q.
